Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Disc prolapse, prescribed Celebrex. Done blood test and urine test. Is medicine affecting BP and albumin?

I am 45yrs, 72kg / 172 cm. I had a disc prolapse ( MRI yet to be done) and when I consulted doctor she checked BP and found 160/100. Prescribed Celebrex 200mg x 2 for 15 days. Next day the blood was tested. Urine sample too but was well into the day and fasting without water for 12 hrs. First urine was not collected as I had not reached the hospital. Fasting sugar 89 mg/dL, Total Cholestrol 229, LDL 139, HDL 43.1 and Tryglycerides 255. Microalbumen 49.1. BP measured over last 4 days stays at 140/90 to 140/100. Is Celebrex affecting BP and Albumin? Any other risk for me?
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Neurologist 's  Response
Dear no one of them effect at Bp or albumine.Anyway you should consult your doctor because the treatment is not full for disc should take a lumbar fortress for two weeks.wish you the best
Answered: Mon, 9 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor